Volume 11, issue 3 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Hodge and signature theorems for a family of manifolds with fibre bundle boundary

Eugénie Hunsicker

Geometry & Topology 11 (2007) 1581–1622
Bibliography
1 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry. I, Math. Proc. Cambridge Philos. Soc. 77 (1975) 43 MR0397797
2 M F Atiyah, I M Singer, The index of elliptic operators. III, Ann. of Math. $(2)$ 87 (1968) 546 MR0236952
3 J M Bismut, J Cheeger, $\eta$-invariants and their adiabatic limits, J. Amer. Math. Soc. 2 (1989) 33 MR966608
4 J Brüning, M Lesch, Hilbert complexes, J. Funct. Anal. 108 (1992) 88 MR1174159
5 J Cheeger, On the spectral geometry of spaces with cone-like singularities, Proc. Nat. Acad. Sci. U.S.A. 76 (1979) 2103 MR530173
6 J Cheeger, On the Hodge theory of Riemannian pseudomanifolds, from: "Geometry of the Laplace operator (Proc. Sympos. Pure Math., Univ. Hawaii, Honolulu, Hawaii, 1979)", Proc. Sympos. Pure Math., XXXVI, Amer. Math. Soc. (1980) 91 MR573430
7 J Cheeger, X Dai, $L^2$-cohomology of a non-isolated conical singularity and nonmultiplicativity of the signature, preprint
8 S S Chern, F Hirzebruch, J P Serre, On the index of a fibered manifold, Proc. Amer. Math. Soc. 8 (1957) 587 MR0087943
9 P E Conner, The Neumann's problem for differential forms on Riemannian manifolds, Mem. Amer. Math. Soc. 1956 (1956) 56 MR0078467
10 X Dai, Adiabatic limits, nonmultiplicativity of signature, and Leray spectral sequence, J. Amer. Math. Soc. 4 (1991) 265 MR1088332
11 M Goresky, R MacPherson, Intersection homology theory, Topology 19 (1980) 135 MR572580
12 M Goresky, R MacPherson, Intersection homology. II, Invent. Math. 72 (1983) 77 MR696691
13 M Goresky, R MacPherson, Stratified Morse theory, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) 14, Springer (1988) MR932724
14 N Habegger, L Saper, Intersection cohomology of cs-spaces and Zeeman's filtration, Invent. Math. 105 (1991) 247 MR1115543
15 T Hausel, E Hunsicker, R Mazzeo, Hodge cohomology of gravitational instantons, Duke Math. J. 122 (2004) 485 MR2057017
16 E Hunsicker, R Mazzeo, Harmonic forms on manifolds with edges, Int. Math. Res. Not. (2005) 3229 MR2186793
17 H C King, Topological invariance of intersection homology without sheaves, Topology Appl. 20 (1985) 149 MR800845
18 R R Mazzeo, R B Melrose, The adiabatic limit, Hodge cohomology and Leray's spectral sequence for a fibration, J. Differential Geom. 31 (1990) 185 MR1030670
19 C McCrory, Zeeman's filtration of homology, Trans. Amer. Math. Soc. 250 (1979) 147 MR530047
20 W Müller, $L^2$-index theory, eta invariants and values of $L$-functions, from: "Geometric and topological invariants of elliptic operators (Brunswick, ME, 1988)", Contemp. Math. 105, Amer. Math. Soc. (1990) 145 MR1047280
21 M Nagase, $L^{2}$-cohomology and intersection homology of stratified spaces, Duke Math. J. 50 (1983) 329 MR700144
22 E C Zeeman, Dihomology. III. A generalization of the Poincaré duality for manifolds, Proc. London Math. Soc. $(3)$ 13 (1963) 155 MR0153011
23 S Zucker, $L_{2}$ cohomology of warped products and arithmetic groups, Invent. Math. 70 (1982/83) 169 MR684171